Table of Contents
Journal of Computational Engineering
Volume 2014 (2014), Article ID 346731, 12 pages
Research Article

Wavelet Method for Numerical Solution of Parabolic Equations

Department of Mathematics, Srikishan Sarda College, Hailakandi 788151, India

Received 18 April 2013; Accepted 4 December 2013; Published 27 February 2014

Academic Editor: Fu-Yun Zhao

Copyright © 2014 A. H. Choudhury. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. H. Choudhury, “Wavelet Method for Numerical Solution of Parabolic Equations,” Journal of Computational Engineering, vol. 2014, Article ID 346731, 12 pages, 2014. doi:10.1155/2014/346731